# SDR VJ9800547

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 99115311
- Condition: Lightning Strike
- Location: Bs 465-484
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE LT WINDOW PANEL AT 465 TO 484.  REMOVED PANEL, CUT OUT SECTION, FABRICATED DOUBLERS AND FILLERS PLUS TWO INTERNAL DOUBLERS.  INSTALLED REPAIR PARTS AND WINDOW PANEL IAW DC9 SRM 53-04 FIG 34.
